# SDR 96FDEA01398

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 6516261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0349, CORROSION AT NR 2 K-FLAP I/B LOWER BONDING JUMPER ATTACH POINTS.  *S/D*  REMOVED AND REPLACED NR 2 K-FLAP PER FEDEX MM 27-81-1.
